Alert archive / Arkansas / Tornado Warnings in 2018

Tornado Warning 25, NWS Little Rock, AR

April 14, 2018Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 14, 2018, 3:32 AM CDT for Desha County, Drew County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2018, 3:32 AM CDT (08:32 UTC)
Expired
Apr 14, 2018, 4:00 AM CDT
In force
28 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 159 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 9:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 449 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
449 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
3.4
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

494 
WFUS54 KLZK 140832
TORLZK
ARC041-043-140900-
/O.NEW.KLZK.TO.W.0025.180414T0832Z-180414T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
332 AM CDT SAT APR 14 2018

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southern Desha County in southeastern Arkansas...
  East central Drew County in southeastern Arkansas...

* Until 400 AM CDT
    
* At 332 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over McGehee, or near Dermott, moving northeast at 55
  mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Rohwer...                         Arkansas City...
  Lucca Landing...                  McGehee...
  Jersey Point...                   Kelso...
  Masonville...                     McArthur...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3386 9107 3378 9099 3377 9115 3371 9113
      3368 9103 3367 9105 3366 9110 3370 9121
      3367 9123 3362 9113 3361 9113 3354 9135
      3356 9145 3363 9150 3395 9106 3395 9101
      3401 9099 3397 9096
TIME...MOT...LOC 0832Z 240DEG 49KT 3359 9139 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Cooper
1 follow-up statement
747 
WWUS54 KLZK 140847
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
347 AM CDT SAT APR 14 2018

ARC043-140857-
/O.CAN.KLZK.TO.W.0025.000000T0000Z-180414T0900Z/
Drew AR-
347 AM CDT SAT APR 14 2018

...THE TORNADO WARNING FOR EAST CENTRAL DREW COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 600 AM CDT for southeastern
Arkansas.

LAT...LON 3386 9107 3378 9099 3377 9115 3371 9113
      3368 9103 3367 9105 3366 9110 3370 9121
      3367 9123 3362 9113 3361 9113 3359 9120
      3363 9134 3371 9139 3395 9106 3395 9101
      3401 9099 3397 9096
TIME...MOT...LOC 0847Z 240DEG 49KT 3369 9118 

$$

ARC041-140900-
/O.CON.KLZK.TO.W.0025.000000T0000Z-180414T0900Z/
Desha AR-
347 AM CDT SAT APR 14 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR CENTRAL
DESHA COUNTY...
    
At 347 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Lucca Landing, or 7 miles southeast of Rohwer,
moving northeast at 55 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Rohwer...                         Arkansas City...
Lucca Landing...                  Jersey Point...
Kelso...                          McArthur...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3386 9107 3378 9099 3377 9115 3371 9113
      3368 9103 3367 9105 3366 9110 3370 9121
      3367 9123 3362 9113 3361 9113 3359 9120
      3363 9134 3371 9139 3395 9106 3395 9101
      3401 9099 3397 9096
TIME...MOT...LOC 0847Z 240DEG 49KT 3369 9118 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Cooper

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 14, 12:30 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 14, 12:30 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
1230 AM CDT Sat Apr 14 2018

.AVIATION...

Overall VFR ceilings will be seen with areas of MVFR with showers
and storms. A few storms will be strong to severe over eastern AR
into the overnight. Spotty IFR conditions will be seen with the
strong storms. Winds will be south at 5 to 15 mph and gusty ahead of
the area of convection, then turn southwest to west later tonight to
Saturday morning at 5 to 15 mph with some gusts to around 20 mph.
(59)

&&

.PREV DISCUSSION...(ISSUED 332 PM CDT Fri Apr 13 2018)

SHORT TERM...Tonight Through Saturday
Overall forecast philosophy remains constant during this short
period. Conditions for well organized convection are indicated by
18z KLZK sounding. Still a question remains how quickly convection
will grow upscale to a more linear mode.

Heavy convection is expected to clear southeast sections by 14/14z

&&

LONG TERM...Saturday night through Friday

The biggest concern in the long term periods will be near-freezing
temperatures Sunday and Monday morning.

Closed upper low will follow the surface system departing on
Saturday night, with the primary track north of the region. Cloud
cover associated with the system will pass through northern
Arkansas, with clearing over the remainder of the area.

With much colder air moving into the region, temperatures will fall
into the 30s in most areas, and we could see readings close to
freezing in the northwest and portions of the west by Sunday
morning. However, the clouds remaining in the north should preclude
a hard freeze.

Surface high pressure will move into the region on Sunday, with
clouds clearing out. Freezing/near-freezing temperatures will be a
little more widespread on Sunday night/Monday morning, with a freeze
most likely in the west and north. Some portions of the northwest
(particularly the usual sheltered valley areas) could see
temperatures in the 20s.

The high will shift eastward Monday into Tuesday, with winds coming
around to the south, and temperatures warming back into the 70s to
around 80 degrees.

Around mid-week, a weaker front will move through the region,
yielding little more than slight rain chances and a slight increase
in cloud cover. There will be slight cooling behind this front.

Toward the end of the week, there will be another system approaching
the area, bringing another chance for rainfall. &&

&&

.LZK Watches/Warnings/Advisories...
Wind Advisory until 10 PM CDT this evening FOR Arkansas-Desha-
Drew-Independence-Jackson-Jefferson-Lincoln-Lonoke-Monroe-
Prairie-White-Woodruff.

Flash Flood Watch until 6 AM CDT Saturday FOR Arkansas-Bradley-
Desha-Drew-Lincoln-Monroe.

&&
Hazardous weather outlook, Apr 13, 10:00 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook...Update
National Weather Service Little Rock AR
1000 PM CDT Fri Apr 13 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141145-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
1000 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Showers and thunderstorms will affect the state tonight, as a storm
system moves through the region. Scattered strong to severe
thunderstorms will be possible, with the primary threats of damaging
winds and large hail possible. Also, a few tornadoes will be
possible. The storms ahead of the cold front will gradually move
across Arkansas later tonight and into the overnight. Additionally,
heavy rainfall will be a concern with any stronger storms, with
localized flooding and flash flooding possible.

Also, winds will be elevated today from the south, and be 10 to 20
mph, some gusts to around 25 to 30 mph. Caution is advised on
area bodies of water due to the increased winds.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

The storm system will be pushing through Arkansas on Saturday, and
will gradually take the showers and thunderstorms to the east of
the state. Localized flooding could be on going with the heavy
rain from Friday night. Any remaining storms may contain heavy
rain before all moving out of Arkansas Saturday night. Much colder
air again will filter in behind the cold front, and spotty
locations will see around freezing temperatures Sunday and Monday
mornings. Mostly dry Monday and the coming week.

.Spotter Information Statement...

Spotter activation will be needed this evening and into the
overnight due to the potential of severe storms.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59

In the hours before

Special weather statement, Apr 14, 1:46 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Little Rock AR
146 AM CDT SAT APR 14 2018

ARZ063-064-068-069-140730-
Bradley AR-Drew AR-Cleveland AR-Lincoln AR-
146 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRADLEY...SOUTHEASTERN
CLEVELAND...NORTHWESTERN DREW AND SOUTHWESTERN LINCOLN COUNTIES UNTIL
230 AM CDT...

At 145 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lanark, or 8 miles west of Warren, moving northeast at 50 mph.

Wind gusts up to 50 mph will be possible with this storm. This storm
has shown weak rotation. While not imminent, a tornado could develop
quickly should this storm strengthen.

Locations impacted include...
Warren...                         Weeks...
Brandon...                        Mt Elba...
Plantersville...                  Lanark...
Herbine...                        Banks...
Farmville...                      Cornerville...
Rowell...                         Orlando...
Pansy...                          Rock Springs...
Rye...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 AM CDT for southeastern
Arkansas.

LAT...LON 3347 9222 3354 9231 3391 9213 3389 9195
      3375 9185
TIME...MOT...LOC 0645Z 217DEG 45KT 3357 9221

Cooper
Local storm report, Apr 14, 1:49 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
149 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     TSTM WND DMG     4 W WARREN              33.61N  92.13W
04/14/2018                   BRADLEY            AR   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 278 WEST OF WARREN.

&&

EVENT NUMBER LZK201800055

GOUDSWARD
Special weather statement, Apr 14, 2:15 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
215 AM CDT SAT APR 14 2018

ARZ055>057-062>064-066>069-140815-
Bradley AR-Grant AR-Drew AR-Cleveland AR-Calhoun AR-Lincoln AR-
Arkansas AR-Dallas AR-Jefferson AR-Ouachita AR-
215 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...CLEVELAND...
SOUTHEASTERN GRANT...CALHOUN...EASTERN DALLAS...EASTERN OUACHITA...
WESTERN DREW...SOUTHERN JEFFERSON...LINCOLN AND WEST CENTRAL ARKANSAS
COUNTIES UNTIL 315 AM CDT...

At 214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Herbine to 8 miles west of Hampton.
Movement was northeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.
Tornadoes are also possible.

Locations impacted include...
Pine Bluff...                     Camden...
Monticello...                     Warren...
Fordyce...                        Star City...
Rison...                          Hampton...
Bearden...                        Hermitage...
Wilmar...                         Grady...
Kingsland...                      Thornton...
Carthage...                       Harrell...
Louann...                         Whitefield...
Weeks...                          Herbine...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 AM CDT for central,
southeastern and southwestern Arkansas.

LAT...LON 3317 9217 3321 9218 3321 9223 3326 9223
      3326 9232 3330 9235 3327 9244 3332 9246
      3332 9252 3337 9255 3336 9267 3341 9289
      3404 9265 3440 9149 3340 9187 3340 9199
      3338 9196 3330 9198 3321 9213 3316 9214
TIME...MOT...LOC 0714Z 216DEG 34KT 3387 9202 3349 9261

Cooper
Special weather statement, Apr 14, 2:34 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
234 AM CDT SAT APR 14 2018

ARZ047-056-057-064-065-069-140815-
Drew AR-Monroe AR-Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
234 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR DESHA...SOUTHEASTERN MONROE...
DREW...SOUTHEASTERN JEFFERSON...EASTERN LINCOLN AND ARKANSAS COUNTIES
UNTIL 315 AM CDT...

At 233 AM CDT, Doppler radar was tracking a large area of strong
thunderstorms across much of south and southeast Arkansas. Movement
was northeast at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.
Torrential rainfall is occuring and flash flooding is becoming
increasingly likely. Seek higher ground if you experience rising
water.

Locations impacted include...
Monticello...                     Dumas...
Dermott...                        Rosedale...
Rohwer...                         Gould...
Gillett...                        Arkansas City...
Mitchellville...                  Almyra...
St. Charles...                    Tillar...
Watson...                         Winchester...
Lucca Landing...                  McGehee...
Little Bayou Meto Park...         Douglas...
Trusten Holder WMA...             Yancopin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 600 AM CDT for eastern and
southeastern Arkansas.

LAT...LON 3402 9099 3396 9097 3397 9109 3393 9101
      3378 9099 3378 9113 3373 9115 3368 9103
      3370 9121 3360 9113 3352 9125 3356 9145
      3339 9146 3340 9190 3439 9152 3454 9105
      3434 9100 3412 9112 3409 9087
TIME...MOT...LOC 0733Z 241DEG 54KT 3446 9103 3399 9181

Cooper
Local storm report, Apr 14, 3:15 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     FLASH FLOOD      PINE BLUFF              34.23N  92.00W
04/14/2018                   JEFFERSON          AR   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FLOODING IN PINE BLUFF. LAW
            ENFORCEMENT CONFIRMED THE FLOODING.

&&

EVENT NUMBER LZK201800056

65
Special weather statement, Apr 14, 3:15 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
315 AM CDT SAT APR 14 2018

ARZ047-056-057-064-065-069-140915-
Drew AR-Monroe AR-Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
315 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR DESHA...SOUTHEASTERN MONROE...
DREW...SOUTHEASTERN JEFFERSON...LINCOLN AND ARKANSAS COUNTIES UNTIL
415 AM CDT...

At 314 AM CDT, Doppler radar was tracking a large area of strong
thunderstorms across portions of southeastern Arkansas. Movement was
northeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Monticello...                     Dumas...
Dermott...                        Rosedale...
Rohwer...                         Gould...
Gillett...                        Grady...
Arkansas City...                  Mitchellville...
Almyra...                         St. Charles...
Tillar...                         Watson...
Winchester...                     Lucca Landing...
McGehee...                        Little Bayou Meto Park...
Woodville...                      Douglas...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 600 AM CDT for eastern and
southeastern Arkansas.

LAT...LON 3402 9099 3396 9097 3397 9109 3378 9099
      3378 9113 3373 9115 3368 9103 3370 9121
      3360 9113 3352 9125 3356 9145 3339 9146
      3340 9191 3398 9180 3440 9150 3454 9105
      3434 9100 3412 9112 3409 9087
TIME...MOT...LOC 0814Z 240DEG 30KT 3414 9114 3359 9175

Cooper

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:26 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 3 more49 min
Apr 13, 7:33 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Van Buren, Yell42 min
Apr 13, 7:39 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell51 min
Apr 13, 7:47 PM CDTTornado WarningLZKMontgomery, Polk, Scott, Yell43 min
Apr 13, 8:05 PM CDTSevere Thunderstorm WarningLZKBaxter, Conway, Fulton, Izard, Marion, Pope and 4 more40 min
Apr 13, 8:13 PM CDTSevere Thunderstorm WarningLZKClark, Conway, Garland, Hot Spring, Johnson, Logan and 6 more62 min
Apr 13, 8:31 PM CDTTornado WarningLZKBaxter, Fulton29 min
Apr 13, 8:37 PM CDTTornado WarningLZKConway, Pope, Yell16 min
Apr 13, 8:44 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Fulton, Izard, Marion and 4 more61 min
Apr 13, 9:13 PM CDTSevere Thunderstorm WarningLZKClark, Conway, Faulkner, Garland, Hot Spring, Montgomery and 5 more62 min
Apr 13, 9:13 PM CDTTornado WarningLZKConway, Faulkner, Perry47 min
Apr 13, 9:17 PM CDTTornado WarningLZKGarland, Montgomery24 min
Apr 13, 9:32 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Fulton, Independence, Izard, Jackson and 4 more43 min
Apr 13, 9:45 PM CDTTornado WarningLZKFaulkner, Lonoke, White30 min
Apr 13, 9:49 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, Lonoke, Prairie, Pulaski and 3 more41 min
Apr 13, 10:00 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Grant, Jefferson, Lonoke, Prairie and 2 more45 min
Apr 13, 10:09 PM CDTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Jackson, Sharp and 2 more51 min
Apr 13, 10:28 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White, Woodruff32 min
Apr 13, 11:00 PM CDTSpecial Weather StatementLZKJackson, Woodruff45 min
Apr 14, 12:21 AM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln25 min
Apr 14, 12:34 AM CDTSpecial Weather StatementLZKArkansas41 min
Apr 14, 1:06 AM CDTTornado WarningLZKArkansas, Monroe10 min
Apr 14, 1:16 AM CDTTornado WarningLZKDrew, Jefferson, Lincoln29 min
Apr 14, 1:28 AM CDTSpecial Weather StatementLZKArkansas47 min
Apr 14, 1:36 AM CDTSpecial Weather StatementLZKCalhoun, Cleveland, Dallas, Grant, Ouachita39 min
Apr 14, 1:46 AM CDTSpecial Weather StatementLZKCleveland44 min
Apr 14, 2:08 AM CDTTornado WarningLZKBradley, Calhoun, Ouachita23 min
Apr 14, 2:15 AM CDTSpecial Weather StatementLZKBradley, Calhoun, Cleveland, Dallas, Lincoln60 min
Apr 14, 2:34 AM CDTSpecial Weather StatementLZKArkansas, Desha, Drew41 min
Apr 14, 2:40 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Jefferson, Lincoln3 hr
Apr 14, 2:58 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson3 hr
Apr 14, 3:04 AM CDTFlash Flood WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe3 hr
Apr 14, 3:15 AM CDTSpecial Weather StatementLZKArkansas, Desha, Drew, Lincoln60 min
Apr 14, 4:12 AM CDTFreeze WatchLZKMarion10 hr
Apr 14, 4:20 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 14, 7:15 AM CDTFlash Flood WarningLZKHot Spring6 hr
Apr 14, 9:28 AM CDTRiver Flood WarningLZKPerry36 hr
Apr 14, 9:33 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence19 days
Apr 14, 9:35 AM CDTRiver Flood WarningLZKRandolph24 hr
Apr 14, 10:11 AM CDTRiver Flood WarningLZKJackson, Woodruff19 days
Apr 14, 10:53 AM CDTRiver Flood WarningLZKClark, Hot Spring25 hr
Apr 14, 10:55 AM CDTRiver Flood WarningLZKSaline17 hr
Apr 14, 2:34 PM CDTFreeze WatchLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more13 hr
Apr 14, 2:34 PM CDTFreeze WarningLZKMarion18 hr

Nearby

Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.